Menu
X
Bre asked 1 year ago

I got the TDaP in the left arm 3 days ago. I have had moderate headache, mild nausea, moderate pain down my entire left side and mild swelling down the entire left side. It has not improved or worsened. Should I be concerned?

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 1 year ago

Mild side effects of Tdap may include:

  • Pain, redness, or swelling in the arm where the shot was given.
  • Mild fever.
  • Headache.
  • Tiredness.
  • Stomach upset, including nausea, vomiting, or diarrhea.
  • Muscle aches and pains.
  • Swollen glands.

Call your doctor at once if you have deep, aching pain and muscle wasting in the upper arm(s). This rare but serious reaction to a tetanus vaccine may begin 2 days to 4 weeks after you receive the vaccine, and could last up to many months

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML